I went to the ENT over a week ago to find out that i need a hearing aid and will need another one within the next 2 yrs if not sooner. The ENT test me for alot of stuff to try to find out why i am lossing my hearing and one came back Post. for Lupus. He wants me to see my Rheumatologist
Ok i go to my dr and he tells me that with the meds (Remicade)
i was on in '08 can give a Post. reading. That was 4 yrs ago.......
and still wants to treat me Psoriatic Arthritis & Psoriasis
What should i do????????
Does anyone have a good dr. here in Houston or within a few hrs drive??????
Psoriatic arthritis is every bit as nasty as other more well known auto-immune diseases and can cause massive joint destruction like rheumatoid arthritis. I would pay heed to your rheumatologist
Hi there lynnh87, I am so sorry you are finding it really tough at the moment, i dont have any answers for you, but i am sure one of the other members will have. I hope that you find what you are looking for. We are here for you. I hope that everything goes alright for you when you get to see your doctors whene you get the ones you need. Keep us posted on how you are getting on. Take care, love and hugs Astrid40xoxo
I think there are several good docs in that area. when I first got sick my son looked up the doc situation and said Houston and Dallas are two of the best, more advanced places for Lupus and auto immune. I hope you find someone--i will ask my son how he did his search
I wrote some ideas for you....and than i went to web site to see if what your doctor said about it could be side effects and he was right. Psoriasis is for sure a possible side effect of Remicade...he should have stopped you taking the drug as soon as he got your test results.
It also could cause Psoriatic Arthritis as side effect as well because it does cause other auto immune disease symptoms as side effects...so easily it could cause yours as well...hopefully this is correct and within a few weeks from not taking it you should be feeling 100% better!!!
THis is GREAT NEWS really!! You do not want the diseases of any kind. I worked with a woman who had heart problems...than she started getting the lupus rash and other symptoms. Knowing i had been diagnosed with it she came to me. Thankfully i had just read that some heart meds can have side effect of lupus. She changed her meds and all went great after that!
I only hope that same can happen to you too!!
If it does not work out and you want a different doctor...i would highly recommend since you will have support group of either auto immune diseases or maybe even individual disease support groups. Just go to any one or even just call..but better to go...that way you can hear how everyone feels about the doctors. This is the best way i have found to locate a new doctor besides work and speaking to someone who also has your disease or something similar I really hope you are well though!! that would be very best present of all!!